# SDR FDEA2018080321896

- Difficulty date: August 2, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,160 hours, 37,307 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Thermal Switch
- Part number: 9750304003
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG STRUT OH DET 1 EICAS MESSAGE ON STATUS  PAGE DURING CLIMB OUT TO 360.  FOUND THERMAL SWITCH S10196 GIVING AN OVERHEAT DETECTION INDICATION BEFORE TEMPERATURE THRESHOLD.  REMOVED AND REPLACED THERMAL SWITCHES S10194, S10195, AND S10196 FOR THE LEFT STRUT OVERHEAT LOOP 1, OPS CHECK GOOD IAW AMM 26-12-01-4.
